# SDR 7C7A2018020500366

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 37,523 hours, 40,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6104789
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BACKLIGHTING OVER AIRSTAIR INOP.
